MathSciNet Relay Station
MathSciNet bibliographic data
MR1458141 30A10 (30C85 31A05)
Solynin, A. Yu. Polarization and functional inequalities. (Russian) Algebra i Analiz 8 (1996), no. 6, 148--185; translation in St. Petersburg Math. J. 8 (1997), no. 6, 1015–1038
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement